Posted by Teviah (188.8.131.52) on April 22, 2001 at 15:13:48:
In Reply to: Update and question about caffeine posted by Kimberly on April 22, 2001 at 12:41:18:
Caffeiene Shmaffeine...if you find a correlation between caffiene and CH's in your own life thats one thing, but don't let anyone else tell you that caffiene is the cause. Like Pinky said, your headaches are a result of a malfunction in your brain...not because of caffiene. Certain things may help or hinder, so if Tea makes you feel better...DRINK TEA! Doctors are still outsiders. They can help with prescriptions and tests and stuff, but they don't know anything more than we do. If they did then there would be one answer instead of a hundred different remedies and treatments. What's more, they don't have to deal with the pain, so they can tell you caffiene is your problem and still know nothing...
I am glad you seem to have revived your spirits. Keep your focus on whats important...your daughter, your husband and your family. Blue berry muffins, sunny days and the rest...thats what keeps life happy! Keep smiling!
OH! As for my personal experience, and it may or may not be right for you, verapamil at bed time, nyquil if I need it, and if you tend to get CH's during the night, try sleeping on your stomach...sometimes sleep apnea sets in with all the meds and sleeping on your back only exacerbates this lack of oxygen. Sleep on your side or stomach and maybe it will cut down on the frequency.
Post a Followup